Fred J. Hickernell
Title
Cited by
Cited by
Year
A generalized discrepancy and quadrature error bound
F Hickernell
Mathematics of computation 67 (221), 299-322, 1998
7821998
Lattice rules: how well do they measure up?
FJ Hickernell
Random and quasi-random point sets, 109-166, 1998
3171998
Randomized halton sequences
X Wang, FJ Hickernell
Mathematical and Computer Modelling 32 (7-8), 887-899, 2000
2222000
Algorithm 823: Implementing scrambled digital sequences
HS Hong, FJ Hickernell
ACM Transactions on Mathematical Software (TOMS) 29 (2), 95-109, 2003
1622003
Integration and approximation in arbitrary dimensions
FJ Hickernell, H Woźniakowski
Advances in Computational Mathematics 12 (1), 25-58, 2000
1442000
Uniform designs limit aliasing
FJ Hickernell, MQ Liu
Biometrika 89 (4), 893-904, 2002
1352002
Extensible lattice sequences for quasi-Monte Carlo quadrature
FJ Hickernell, HS Hong, P L'Ecuyer, C Lemieux
SIAM Journal on Scientific Computing 22 (3), 1117, 2001
1332001
Quadrature error bounds with applications to lattice rules
FJ Hickernell
SIAM Journal on Numerical Analysis, 1995-2016, 1996
107*1996
Goodness-of-fit statistics, discrepancies and robust designs
FJ Hickernell
Statistics & probability letters 44 (1), 73-78, 1999
1061999
Deterministic multi-level algorithms for infinite-dimensional integration on
B Niu, FJ Hickernell, T Müller-Gronbach, K Ritter
Journal of Complexity 27 (3-4), 331-351, 2011
1002011
The existence of good extensible rank-1 lattices
FJ Hickernell, H Niederreiter
Journal of Complexity 19 (3), 286-300, 2003
982003
Obtaining O(n^-2+epsilon) convergence for lattice quadrature rules
FJ Hickernell
Monte Carlo and Quasi-Monte Carlo Methods, 274-289, 2002
952002
Time-dependent critical layers in shear flows on the beta-plane
FJ Hickernell
Journal of Fluid Mechanics 142, 431-449, 1984
931984
Linear stability of miscible displacement processes in porous media in the absence of dispersion
FJ Hickernell, YC Yortsos
Studies in Applied Mathematics 74 (2), 93-115, 1986
921986
Multi-level Monte Carlo algorithms for infinite-dimensional integration on RN
FJ Hickernell, T Müller-Gronbach, B Niu, K Ritter
Journal of Complexity 26 (3), 229-254, 2010
892010
The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension
F Hickernell, X Wang
Mathematics of Computation 71 (240), 1641-1661, 2002
832002
The mean square discrepancy of randomized nets
FJ Hickernell
ACM Transactions on Modeling and Computer Simulation (TOMACS) 6 (4), 274-296, 1996
831996
Control variates for quasi-Monte Carlo
FJ Hickernell, C Lemieux, AB Owen
Statistical Science 20 (1), 1-31, 2005
822005
Linear stability of immiscible displacement in porous media
YC Yortsos, FJ Hickernell
SIAM Journal on Applied Mathematics 49 (3), 730-748, 1989
821989
The uniform design and its applications
K Fang, FJ Hickernell
Hong Kong Baptist University, Department of Mathematics, 1995
811995
The system can't perform the operation now. Try again later.
Articles 1–20